MathSciNet Relay Station
MathSciNet bibliographic data
MR694669 32A35 (47B35)
Beatrous, Frank, Jr. $H\sp{\infty }$-interpolation from a subset of the boundary. Pacific J. Math. 106 (1983), no. 1, 23–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement